# SDR CKSA98261

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809CK
- Make and model: Doug DC-8F-55
- Aircraft serial: 45803
- Engine: Pwa JT3D3B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Nr 2
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: F

## Discrepancy

NR 2 ENG FIRE WARNING CAME ON DURING DESCENT.  AFTER SHUTDOWN LIGHT WENT OUT, THEN CAME BACK ON WITH BELL SEVERAL MINUTES LATER.  DISCHARGED ONE FIRE BOTTLE, LIGHT REMAINED ON.  FIRED REMAINING BOTTLE, LIGHT REMAINED ON UNTIL AFTER LANDING THEN WENT OUT.  REMOVED AND REPLACED BOTH FIRE BOTTLES ON LEFT WING IAW MM 26-4-1, OPS CHECK GOOD.
